• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6607
School of Physics
  Title:   Supersymmetry and Shape Invariance Differential Equations of Mathematical Physics
  Author(s): 
1.  M.A. Jafarizadeh
2.  H. Fakhri
  Status:   Published
  Journal: Phys. Lett. A
  No.:  52
  Vol.:  230
  Year:  1997
  Pages:   164-470
  Supported by:  IPM
  Abstract:
It is shown that almost all of the second order differential equations in mathematical physics, especially those which can be obtained from a master function, have the convenient property of supersymmetry and shape invariance. Using this symmetry we give some operator product formulas for polynomial solutions of the equations.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right